# SDR ASAA2020030632360

- Difficulty date: March 5, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 48,662 hours, 14,521 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 0851HT1
- Condition: Inoperative
- Location: Lt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ELEV PITOT LIGHT ON AFTER LANDING. GROUNDED - YES. REF B737-800 FIM 30-31 TASK 805, B737-800 AMM 20-60-01, AMM 27-31-94. FOUND (1) C/B (ELEV PITOT LEFT) POPPED. RESET C/B PER RESET PROCEDURE, TURNED LEFT PITOT HEAT ON, C/B POPPED. OPENED + TAGGED (1) C/B. REMOVED AND REPLACED LEFT ELEV PITOT PROBE. LH ELEV PITOT PROBE INSTALLED PER TASK 27-31-94-400-801. ALSO PITOT PROBE HEATER TEST PER TASK 30-31-00-730-801. ELEV PITOT SYS LEAK TEST OPS NML, REF AMM TASK 27-31-17-790-801..
